International Journal of Analysis and Applications ISSN 2291-8639 (Online)

Research Article

Integral Contraction Techniques for Twisted Coupling in C∗-Algebra Valued G-Metric Spaces and Their Applications

  • Prathigadapa Anuradha*
  • Varanasi Srinivas Chary

    * Corresponding author

    Abstract

    This paper presents novel twisted (α, β)-ϕ-ψ-integral type contractive conditions based on T-coupling. A main theorem is established to guarantee the existence and uniqueness of strong coupled coincidence and common fixed points within C∗-algebra valued G-metric spaces (C∗-AV-G-MS). The results extend previous studies, are illustrated with examples, and demonstrate the framework’s applicability to functional equations and homotopy theory.

    How to Cite

    P. Anuradha, V. S. Chary, Integral Contraction Techniques for Twisted Coupling in C∗-Algebra Valued G-Metric Spaces and Their Applications, Int. J. Anal. Appl. 24 (2026), 79. https://doi.org/10.28924/2291-8639-24-2026-79

    BibTeX
    @article{Anuradha2026,
      author  = {Anuradha, Prathigadapa and Chary, Varanasi Srinivas},
      title   = {Integral Contraction Techniques for Twisted Coupling in C∗-Algebra Valued G-Metric Spaces and Their Applications},
      journal = {Int. J. Anal. Appl.},
      volume  = {24},
      year    = {2026},
      pages   = {79},
      doi     = {10.28924/2291-8639-24-2026-79}
    }

    References

    • [1] A. Branciari, A Fixed Point Theorem for Mappings Satisfying a General Contractive Condition of Integral Type, Int. J. Math. Math. Sci. 29 (2002), 531–536. https://doi.org/10.1155/s0161171202007524.
    • [2] K. Dinesh, E. Abdalrhim, M.S. Jazmati, M.A. Mohamed, D. Rizk, Fixed Point Theorems of Multivalued Mappings of Integral Type Contraction in Cone Metric Space and Its Applications, Results Nonlinear Anal. 8 (2025), 124–130. https://doi.org/10.31838/rna/2025.08.01.011.
    • [3] D. Kannan, H.I.O. Ibnouf, Parametric Metric Spaces and Integral-Type Contractions: New Fixed Point Theorems with Applications, Gulf J. Math. 21 (2025), 512–521. https://doi.org/10.56947/gjom.v21i1.3500.
    • [4] G.S. Saluja, Fixed Point Results in Partial Metric Spaces via Integral Type Contraction With Application, Facta Univ. Ser.: Math. Inform. 40 (2025), 697–715. https://doi.org/10.22190/fumi240818048s.
    • [5] Z. Liu, Y. Lu, S.M. Kang, Fixed Point Theorems for Mappings Satisfying Contractive Conditions of Integral Type, Fixed Point Theory Appl. 2013 (2013), 267. https://doi.org/10.1186/1687-1812-2013-267.
    • [6] S.H. Rasouli, A. Alzwaihm, A. Babakhani, On a New Integral Type Contraction and Coupled Fixed Point Theorems in Metric Spaces with Applications to System of Integral Equations, Caspian J. Math. Sci. 14 (2025), 240–248. https://doi.org/10.22080/cjms.2025.29670.1768.
    • [7] Z. Mustafa, B. Sims, A New Approach to Generalized Metric Spaces, J. Nonlinear Convex Anal. 7 (2006), 289–297.
    • [8] Z. Ma, L. Jiang, H. Sun, $C^*$-Algebra-Valued Metric Spaces and Related Fixed Point Theorems, Fixed Point Theory Appl. 2014 (2014), 206. https://doi.org/10.1186/1687-1812-2014-206.
    • [9] C. Shen, L. Jiang, Z. Ma, $C^*$-Algebra-Valued $G$-Metric Spaces and Related Fixed-Point Theorems, J. Funct. Spaces 2018 (2018), 3257189. https://doi.org/10.1155/2018/3257189.
    • [10] O. Ozer, S. Omran, On the $C^*$-Algebra Valued $G$-Metric Space Related with Fixed Point Theorems, Bull. KARAGANDA Univ. 95 (2019), 44–50. https://doi.org/10.31489/2019m2/44-50.
    • [11] D. Guo, V. Lakshmikantham, Coupled Fixed Points of Nonlinear Operators with Applications, Nonlinear Anal.: Theory Methods Appl. 11 (1987), 623–632. https://doi.org/10.1016/0362-546x(87)90077-0.
    • [12] W.A. Kirk, S.P. Srinivasan, P. Veeramani, Fixed Points for Mappings Satisfying Cyclical Contractive Conditions, Fixed point theory 4 (2003), 79–89.
    • [13] T.G. Bhaskar, V. Lakshmikantham, Fixed Point Theorems in Partially Ordered Metric Spaces and Applications, Nonlinear Anal.: Theory Methods Appl. 65 (2006), 1379–1393. https://doi.org/10.1016/j.na.2005.10.017.
    • [14] B.S. Choudhury, P. Maity, P. Konar, Fixed Point Results for Couplings on Metric Spaces, U.P.B. Sci. Bull., Ser. A 79 (2017), 77–88.
    • [15] G.V.R. Babu, P.D. Sailaja, G. Srichandana, Strong Coupled Fixed Points of Chatterjea Type $(\phi, \psi)$-Weakly Cyclic Coupled Mappings in $S$-Metric Spaces, Proc. Int. Math. Sci. 2 (2020), 60–78.
    • [16] S.M. Anushia, S. N. Leena Nelson, Fixed Points from Kannan Type $S$-Coupled Cyclic Mapping in Complete $S$-Metric Space, Nanotechnol. Perceptions 20 (2024), 335–356. https://doi.org/10.62441/nano-ntp.vi.2779.
    • [17] M. Khan, M. Swaleh, S. Sessa, Fixed Point Theorems by Altering Distances Between the Points, Bull. Aust. Math. Soc. 30 (1984), 1–9. https://doi.org/10.1017/s0004972700001659.
    • [18] A.H. Ansari, Note on "$\varphi-\psi$-Contractive Type Mappings and Related Fixed Point", in: The 2nd Regional Conference on Mathematics and Applications, Payame Noor University, 2014.
    • [19] A.H. Ansari, A. Kaewcharoen, $C$-Class Functions and Fixed Point Theorems for Generalized $\aleph-\eta-\psi-\varphi-F$-Contraction Type Mappings in $\aleph-\eta$-Complete Metric Spaces, J. Nonlinear Sci. Appl. 9 (2016), 4177–4190.
    • [20] B.S. Choudhury, P. Maity, Cyclic Coupled Fixed Point Result Using Kannan Type Contractions, J. Oper. 2014 (2014), 876749. https://doi.org/10.1155/2014/876749.
    • [21] H. Aydi, M. Barakat, A. Felhi, H. Isik, On $\phi$-Contraction Type Couplings in Partial Metric Spaces, J. Math. Anal. 8 (2017), 78–89.
    • [22] T. Rashid, Q.H. Khan, Coupled Coincidence Point of $\phi$-Contraction Type $T$-Coupling and $(\psi, \phi)$-Contraction Type Coupling in Metric Spaces, arXiv:1710.10054 (2017). https://doi.org/10.48550/arXiv.1710.10054.
    • [23] D. Eshi, B. Hazarika, N. Saikia, S. Aljohani, S.K. Panda, et al., Some Strong Coupled Coincidence and Coupled Best Proximity Results on Complete Metric Spaces, J. Inequal. Appl. 2024 (2024), 151. https://doi.org/10.1186/s13660-024-03234-x.
    • [24] F. Abdulkerim, K. Koyas, S. Gebregiorgis, Coupled Coincidence and Coupled Common Fixed Points of $(\phi, \psi)$ Contraction Type $T$-Coupling in Metric Spaces, Iran. J. Math. Sci. Inform. 19 (2024), 61–75. https://doi.org/10.61186/ijmsi.19.2.61.
    • [25] G.J. Murphy, $C^*$-Algebras and Operator Theory, Academic Press, 1990.